# SDR CA190422020

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 11,253 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8521LS
- Condition: Inoperative
- Part time: 3 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE PREVIOUS FLIGHT THE ALTERNATOR LIGHT ILLUMINATED 3 TIMES AND WAS SUCCESSFULLY RESET EACH TIME. UPON THE 4TH OCCURRENCE THE HELICOPTER RETURN TO THE HANGAR. THE ALTERNATOR CONTROL UNIT AND THE ALTERNATOR SWITCH WERE REPLACED. A SUCCESSFUL GROUND RUN AND 20 MINUTE TEST FLIGHT WERE CARRIED OUT. DURING THE NEXT FLIGHT THE ALTERNATOR LIGHT ILLUMINATED AGAIN. THE HELICOPTER RETURNED TO THE HANGAR AND THE ALTERNATOR WAS REPLACED WITH A NEW ONE, ONCE AGAIN (3.8 HOURS SINCE A NEW ONE WAS INSTALLED). A SUCCESSFUL GROUND RUN AND 20 MINUTE TEST FLIGHT WERE CARRIED OUT. (TC# 20190422020)
